# SDR CHQA201000227

- Difficulty date: December 12, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 23,922 hours, 19,437 cycles
- Engine: Allsn AE3007A
- Engine time: 16,880 hours, 14,382 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: APS51500
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED AN E2 ANTI-ICE VALVE FAIL MESSAGE ON EICAS.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE E2 ANTI-ICE VALVE ON MEL AND RETURNED THE AIRCRAFT TO SERVICE.  THE DEFERRAL WAS CLEARED ON 12/17/2010 IN CMH WHEN THE E2 ANTI-ICE VALVE TRANSDUCER WAS REPLACED, WITH NO FURTHER DIFFICULTIES NOTED.
